A generalization of the functional equation of distributivity

Hosszú, Miklós: A generalization of the functional equation of distributivity. Acta scientiarum mathematicarum, (20). pp. 67-80. (1959)

[img] Cikk, tanulmány, mű
math_020_067-080.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
Page Range: pp. 67-80
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Biblogr.: 80. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/13875

Actions (login required)

View Item View Item